\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence results for nonlinear mono-energetic singular transport equations: $ L^p $-spaces

The second author is supported by CNRST grant 18USMS2016

Abstract Full Text(HTML) Related Papers Cited by
  • We establish some results regarding the existence of solutions to a nonlinear mono-energetic singular transport equation in slab geometry on $ L^p $-spaces with $ p\in (1,+\infty) $. Both the cases where the boundary conditions are specular reflections and periodic are discussed.

    Mathematics Subject Classification: 35F20, 45K05, 45P05, 47H10.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Appell, The superposition operator in function spaces – A survey, Exposition Math., 6 (1988), 209-270. 
    [2] J. Appell and  P. P. ZabrejkoNonlinear Superposition Operators, Cambridge University Press, Cambridge, 1990.  doi: 10.1017/CBO9780511897450.
    [3] R. Beals and V. Protopopescu, Abstract time-dependent transport equations, J. Math. Anal. Appl., 121 (1987), 370-405.  doi: 10.1016/0022-247X(87)90252-6.
    [4] M. Cessenat, Théorèmes de trace $L^p$ pour des espaces de fonctions de la neutronique, C. R. Acad. Sci. Paris Sér. I Math., 299 (1984), 831-834. 
    [5] M. Cessenat, Théorèmes de trace pour des espaces de fonctions de la neutronique, C. R. Acad. Sci. Paris Sér I Math., 300 (1985), 89-92. 
    [6] M. Chabi, Théorie de scattering dans les espaces de Banach réticulés. Transport singulier dans $L^1$, Thèse de doctorat, Université de Franche-Comté, 1995.
    [7] M. Chabi and K. Latrach, On singular mono-energetic transport equations in slab geometry, Math. Methods Appl. Sci., 25 (2002), 1121-1147.  doi: 10.1002/mma.330.
    [8] M. Chabi and K. Latrach, Singular one-dimensional transport equations on $L_p$-spaces, J. Math. Anal. Appl., 283 (2003), 319-336.  doi: 10.1016/S0022-247X(03)00299-3.
    [9] P. Dràbek, A. Kufner and F. Nicolosi, Quasilinear Elliptic Equations with Degenerations and Singularities, Walter de Gruyter & Co., Berlin, 1997. doi: 10.1515/9783110804775.
    [10] J. Garcia-FalsetK. Latrach and A. Zeghal, Existence and uniqueness results for a nonlinear evolution equation arising in growing cell populations, Nonlinear Anal., 97 (2014), 210-227.  doi: 10.1016/j.na.2013.11.027.
    [11] K. J{ö}rgens, Linear Integral Operators, Pitman, Advanced Publishing Program, Boston, 1982.
    [12] M. A. Krasnoselskii, et al., Integral Operators in Spaces of Summable Functions, Noordhoff, Leyden, 1976.
    [13] K. Latrach, Introduction à la Théorie de Points Fixes Métrique et Topologique avec Apllications, Edition Ellipses, Collection Références Sciences, 2017.
    [14] K. Latrach, H. Oummi and A. Zeghal, Existence results for nonlinear mono-energetic singular transport equations: $L^1$-spaces, Mediterr. J. Math., 16 (2019), 22 pp. doi: 10.1007/s00009-018-1282-x.
    [15] K. LatrachM. A. Taoudi and A. Zeghal, Some fixed point theorems of the Schauder and the Krasnosel'skii type and application to nonlinear transport equations, J. Differential Equations, 221 (2006), 256-271.  doi: 10.1016/j.jde.2005.04.010.
    [16] K. Latrach and A. Zeghal, Existence results for a nonlinear boundary value problem arising in growing cell populations, Math. Models Methods Appl. Sci., 13 (2003), 1-17.  doi: 10.1142/S0218202503002350.
    [17] B. Lods, On linear kinetic equations involving unbounded cross-sections, Math. Methods Appl. Sci., 27 (2004), 1049-1075.  doi: 10.1002/mma.485.
    [18] M. Mokhtar-Kharroubi, Time asymptotic behaviour and compactness in neutron transport theory, European J. of Mech. B Fluids, 11 (1992), 39-68. 
    [19] M. Mokhtar-Kharroubi, Mathematical Topics in Neutron Transport Theory. New Aspects, Series on advances in Mathematics for Applied Sciences, 46, World Scientific, 1997. doi: 10.1142/3288.
    [20] M. Mokhtar-Kharroubi, Optimal spectral theory of the linear Boltzmann equation, J. Funct. Anal., 226 (2005), 21-47.  doi: 10.1016/j.jfa.2005.02.014.
    [21] B. Montagnini and M. L. Demuru, Complete continuity of the free gas scattering operator in neutron thermalization theory, J. Math. Anal. Appl., 12 (1965), 49-57.  doi: 10.1016/0022-247X(65)90052-1.
    [22] D. R. SmartFixed Point Theorems, Cambridge University Press, Cambridge, 1974. 
    [23] A. Suhadolc, Linearized Boltzmann equation in $L^1$ space, J. Math. Anal. Appl., 35 (1971), 1-13.  doi: 10.1016/0022-247X(71)90231-9.
  • 加载中
SHARE

Article Metrics

HTML views(1551) PDF downloads(2103) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return